MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.2MM TROCAR; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.2MM TROCAR; MISC ORTHO SURGICAL INSTR
Model Number 03.010.069
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is jnj representative.Investigation summary: investigation flow: damage.Visual inspection: the 3.2mm trocar (p/n: 03.010.069, lot number: l997002) was received at us cq.Upon visual inspection it was noticed that the distal end of the device was bent.No other defects were identified on the device.Device failure/defect identified? yes.Document/specification review: no design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as the device was bent at the distal end.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part: 03.010.069, lot: l997002, manufacturing site: (b)(4), release to warehouse date: sept.07, 2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a routine incoming inspection of a loaner set at fsl ups (b)(6) site, it was observed that a trocar was bent.There was no patient or hospital involvement.This complaint involves one (1) device.This report is for (1) 3.2mm trocar.This is report 1 of 1 for (b)(4).

Brand Name
3.2MM TROCAR
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10845147
Report Number2939274-2020-05171
Device Sequence Number3931618
Product Code LXH
UDI-Device Identifier10886982067418
UDI-Public(01)10886982067418
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.069
Device Catalogue Number03.010.069
Device Lot NumberL997002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1